# SDR AALA20160412010

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 60,851 hours, 7,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 18998
- Condition: Inoperative
- Location: Cabin
- Part time: 31,446 hours, 8,522 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OVERHEAD EMER EXIT SIGN LT SIDE, BETWEEN FIRST CLASS & L1 DOOR INOPERATIVE.  R & R POWER SUPPLY IAW AMM 33-51-06.  SYS CHECKED NORMAL.
